Notre Dame Journal of Formal Logic

Subcountability under realizability.

Charles McCarty

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 27, Number 2 (1986), 210-220.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093636613

Zentralblatt MATH identifier
0637.03060

Mathematical Reviews number (MathSciNet)
MR842149

Digital Object Identifier
doi:10.1305/ndjfl/1093636613

Subjects
Primary: 03F55: Intuitionistic mathematics
Secondary: 03E70: Nonclassical and second-order set theories

Citation

McCarty, Charles. Subcountability under realizability. Notre Dame J. Formal Logic 27 (1986), no. 2, 210--220. doi:10.1305/ndjfl/1093636613. http://projecteuclid.org/euclid.ndjfl/1093636613.


Export citation